# SDR 2007UALA03207

- Difficulty date: August 16, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 35,060 hours, 4,257 cycles
- Engine: Pwa PW4056
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO FIRST OFFICER'S ASI HUNG FOLLOWED BY IAS DISAGREE.  REPLACED RIGHT AIR DATA COMPUTER. BITE TESTED THRU CENTRAL MTCE COMPUTER. TEST PASSES.
